Previous |  Up |  Next

Article

References:
[1] with J. Vondráček: Simple nonparametric two-sample test of location. Aplikace matematiky 2 (1957), 215–221. (Czech) MR 0090203
[2] On relations between strict sense and wide sense conditional expectations. Teor. Veroyatnost. i Primenen. 2 (1957), 283–288. MR 0092249 | Zbl 0078.31101
[3] Integral representations for transition probabilities of Markov chains with a general state space. Czechoslovak Math. J. 12 (1962), 492–522. MR 0148115 | Zbl 0121.13105
[4] Operators in the space of continuous functions and representation of Markov processes in a compact Hausdorff space. Czechoslovak Math. J. 13 (1963), 37–50. (Russian) MR 0153052
[5] Some theorems and examples in the theory of operators in denumerable Markov chains. Čas. pěst. mat. 88 (1963), 457–478. (Czech) MR 0198548
[6] Eigenvalues of operators in denumerable Markov chains. In: Trans. 3$^{\text{rd}}$ Prague Conf. on Inform. Theory, Statist. Decis. Functions and Random Processes, Academia Prague, 1964, pp. 641–656. MR 0192560 | Zbl 0133.40901
[7] Eigenvalues of operators in $\ell _p$-spaces in denumerable Markov chains. Czechoslovak Math. J. 14 (1964), 438–443. MR 0176527
[8] with J. Hájek: Theory of Rank Tests. Academia, Prague & Academic Press, New York, 1967; Russian translation: Nauka, Moscow, 1971.
[9] Classification of Markov chains with a general state space. In: Trans. 4$^{\text{th}}$ Prague Conf. Inform. Theory, Statist. Decis. Functions and Random Processes, Academia Prague, 1967, pp. 547–571. MR 0216590
[10] Rectangular confidence regions for the means of multivariate normal distributions. J. Amer. Statist. Assoc. 62 (1967), 626–633. MR 0216666 | Zbl 0158.17705
[11] Eigenvalues of operators in $L_p$-spaces in Markov chains with a general state space. Czechoslovak Math. J. 17 (1967), 148–157. MR 0210193
[12] On the mean number and size of opaque particles in transparent bodies. In: Studies in Math. Statist., Theory and Applications, Akadémiai Kiadó, Budapest, 1968, pp. 161–168.
[13] On multivariate normal probabilities of rectangles: Their dependence on correlations. Ann. Math. Statist. 39 (1968), 1425–1434. MR 0230403 | Zbl 0169.50102
[14] On probabilities of rectangles in multivariate Student distributions: Their dependence on correlations. Ann. Math. Statist. 42 (1971), 169–175. DOI 10.1214/aoms/1177693504 | MR 0278354 | Zbl 0218.62063
[15] A chain of inequalities for some types of multivariate distributions, with nine special cases. Aplikace matematiky 18 (1973), 110–118. MR 0315842 | Zbl 0261.62042
[16] On probabilities in certain multivariate distributions: Their dependence on correlations. Aplikace matematiky 18 (1973), 128–135. MR 0314197 | Zbl 0261.62041
[17] Tables for two normal-scores rank tests for the two-sample location problem. Aplikace matematiky 18 (1973), 333–345. MR 0324830 | Zbl 0266.62064
[18] Tables for two normal-scores rank tests for the two-sample scale problem. Aplikace matematiky 18 (1973), 346–363. MR 0324831
[19] Tables for the two sample Savage rank test optimal for exponential densities. Aplikace matematiky 18 (1973), 364–374. MR 0324832 | Zbl 0266.62062
[20] Applications of random walks in nonparametric statistics. Bull. ISI, Proc. 39$^{\text{th}}$ Session in Vienna, 45 (1973), no. 3, 34–42. MR 0356357
[21] A note on C.G. Khatri’s and A. Scott’s papers on multivariate normal distributions. Ann. Inst. Statist. Math. 27 (1975), 181–184. DOI 10.1007/BF02504636 | MR 0375624 | Zbl 0368.62029
[22] Tables for the two-sample median test. Aplikace matematiky 20 (1975), 406–420. MR 0388651 | Zbl 0326.62076
[23] Miscellaneous topics in Markov chains with a general state space. In: Trans. 7$^{\text{th}}$ Prague Conf. on Inform. Theory, Statist. Decis. Functions and Random Processes, Vol. A, Academia Prague, 1977, pp. 531–544. MR 0488320 | Zbl 0413.60059
[24] Tables for the two-sample location $E$-test based on exceeding observations. Aplikace matematiky 22 (1977), 166–175. MR 0440791 | Zbl 0372.62100
[25] with S. Hojek: Monte Carlo comparisons of some rank tests optimal for uniform distribution. In: Contributions to Statistics (J. Hájek Memorial Volume), J. Jurečková (ed.), Academia Prague & Reidel Dordrecht, 1979, pp. 233–238.
[26] Selection of the best of several multivariate normal distributions. In: Proc. 3$^{\text{rd}}$ Prague Symp. on Asympt. Statist., P. Mandl, M. Hušková (eds.), Elsevier Sci. Publ., 1984, pp. 131–144. MR 0785389 | Zbl 0571.62019
[27] Some distribution-free discrimination procedures for circular data. In: Proc. DIANA II, Math. Inst. Czechosl. Acad. Sci., Prague, 1987, pp. 241–248.
[28] A sequential procedure for selecting the better of two trinomial populations. In: Proc. 4$^{\text{th}}$ Prague Symp. on Asympt. Statist., P. Mandl, M. Hušková (eds.), Charles University Prague, 1989, pp. 491–497. MR 1051468 | Zbl 0698.62079
[29] Nonparametric discrimination of response curves and discrimination of permutations. In: Proc. DIANA III, Math. Inst. Czechosl. Acad. Sci. Prague, 1990, pp. 243–250. Zbl 0800.62338
[30] with O. Šidák: Strategies for a sequential selection of the better of two trinomial populations. Comm. Statist. – Simul. Comp. 21 (1992), 1171–1180. DOI 10.1080/03610919208813071
Partner of
EuDML logo